# SDR AALA202505303280

- Difficulty date: May 29, 2025
- Submitted: May 31, 2025
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 45,568 hours, 19,171 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Misaligned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT CLIP THAT HOLDS GIRT BAR ON FORWARD ENTRY DOOR MAKES IT REALLY HARD TO REMOVE GIRT BAR. ALIGNED AND LUBRICATED GIRT BAR ON FORWARD ENTRY DOOR. PER AMM 25-66-01. OPERTIONAL CHECKED GOOD.
